# SDR FDEA201402270417

- Difficulty date: February 27, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 43,931 hours, 9,002 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Contact
- Condition: Dirty
- Location: Lamp Socket
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACUATION SLIDE REMOTE PRESSURE, PRESS TO  TEST LIGHT INOPERATIVE. FOUND LAMP CONTACTS DIRTY, CLEANED IAW SMP.  OPS TESTED GOOD.  ACFT OK FOR SERVICE.
